EconPapers    
Economics at your fingertips  
 

A note on Pareto optimality in differential information economies

Francoise Forges

Economics Letters, 1994, vol. 46, issue 1, 27-31

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(94)90073-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A note on Pareto optimality in differential information economies (1994)
Working Paper: A Note on Pareto Optimality in Differential Information Economies (1993) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:46:y:1994:i:1:p:27-31

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:46:y:1994:i:1:p:27-31